# SDR UALA2010060101873

- Difficulty date: May 31, 2010
- Submitted: June 4, 2010
- Operation: Air carrier
- Aircraft: N646UA
- Make and model: Boeing 767322
- Aircraft serial: 25283
- Aircraft time: 79,392 hours, 12,893 cycles
- Engine: Pwa PW4060
- System (JASC): 2830 · Fuel Dump System
- Part: Actuator
- Part number: S343T00339
- Part serial: 4091
- Condition: Leaking
- Location: Rt Position
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUEL LEAK AT RT JETTISON NOZZLE. REPLACED RT FUEL JETTISON NOZZLE VALVE.  PRESSURIZED JET PUMP, STILL LEAKING FUEL AT RT JETTISON NOZZLE.  FERRIED TO ORD FOR REPAIR. RIGHT JETTISON FUEL NOZZLE VALVE LEAKING OUT OF LIMITS. *NO CENTER TANK FUEL*.  REMOVED FUEL JETTISON NOZZLE VALVE. NEW VALVE ON AOG W0989. FUEL JETTISON TUBE CLAMP (INBD OF VALVE) REMOVED FOR REMOVAL OF GAMMA COUPLING. COMPLETED REPLACEMENT OF RT NOZZLE VALVE.
